# SDR VNAA0402003

- Difficulty date: February 8, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Aircraft time: 23,115 hours, 20,671 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Ground/Air Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CREW RECEIVED A GROUND AIR DOOR WARNING DURING CLIMBOUT AND RETURNED TO PIT.  MAINTENANCE INSPECTED, CLEANED AND ACTUATED THE DOOR SWITCH IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
